Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the consistency of the standard model for magnetoviscosity in an alternating magnetic field

Title data

Zeuner, Axel ; Richter, Reinhard ; Rehberg, Ingo:
On the consistency of the standard model for magnetoviscosity in an alternating magnetic field.
In: Journal of Magnetism and Magnetic Materials. Vol. 201 (July 1999) Issue 1/3 . - pp. 191-194.
ISSN 0304-8853
DOI: https://doi.org/10.1016/S0304-8853(99)00130-4

Official URL: Volltext

Abstract in another language

Recently, a model for the negative viscosity effect was proposed in form of a set of ordinary differential equations (ODEs). We transform this set of ODEs in order to simplify its numerical integration. We investigate the limits of these equations for the case of small frequencies and small amplitudes of the exciting magnetic field and compare the numeric results with the analytical formulas.

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Chair Experimental Physics V > Chair Experimental Physics V - Univ.-Prof. Dr. Ingo Rehberg
Profile Fields > Advanced Fields > Nonlinear Dynamics
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Physics > Chair Experimental Physics V
Profile Fields
Profile Fields > Advanced Fields
Result of work at the UBT: No
DDC Subjects: 500 Science > 530 Physics
Date Deposited: 08 Oct 2018 10:15
Last Modified: 08 Oct 2018 10:15
URI: https://eref.uni-bayreuth.de/id/eprint/43008